# SDR CHQA20070043

- Difficulty date: August 31, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N638BR
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7311
- Aircraft time: 17,698 hours, 15,047 cycles
- Engine: Ge CF343B1
- Engine time: 17,698 hours, 15,047 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 3094334
- Condition: Malfunctioned
- Location: Captain'S Yoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IAH TO SDF - WHILE CLIMBING THROUGH 12,000FT EXPERIENCED A NOSE DOWN PITCH TRIM RUNAWAY.  ACCOMPLISHED PITCH TRIM RUNAWAY MEMORY ITEMS AND DECLARED AN EMERGENCY.  LANDED IN IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S PITCH TRIM SWITCH, AND IT WAS OPS CHECKED GOOD.
